# SDR CA100810006

- Difficulty date: August 6, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Agusta A119
- Aircraft time: 117 hours
- Engine: Pwc PW610FA
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bypass Valve
- Part number: 727029
- Condition: Failed
- Location: Engine
- Part time: 100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) -DEFECT- ENGINE OIL TEMPERATURE HOT IN FLIGHT.  EXCEEDANCE ABOVE 115 C AS INDICATED ON  EDU (78 SEC.)  -DEFECT RECTIFICATION- REMOVED ENGINE OIL THERMOMETRIC BYPASS VALVE P/N 727029, S/N 303 AND INSTALLED NEW PART P/N SAME, S/N 280 AND O-RING P/N 730058-11.  MAXIMUM OIL TEMP NOTED WAS 92 DEGREES C.
